# SDR ABXA9701466

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEAR VIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  READJUSTED THE FIRST OFFICER'S WINDOW IAW DC9 MM CHAPTER 56.
